Sur une question de Jean Bernoulli


Mathematische Annalen (1882)

  • Volume: 19, page 27-36
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Markoff. "Sur une question de Jean Bernoulli." Mathematische Annalen 19 (1882): 27-36. <>.

author = {Markoff},
journal = {Mathematische Annalen},
pages = {27-36},
title = {Sur une question de Jean Bernoulli},
url = {},
volume = {19},
year = {1882},

AU - Markoff
TI - Sur une question de Jean Bernoulli
JO - Mathematische Annalen
PY - 1882
VL - 19
SP - 27
EP - 36
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.